MAUDE Adverse Event Report: BECTON DICKINSON BD SECONDARY SET C61; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON BD SECONDARY SET C61; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd secondary set c61 had luer lock breakage.The following information was provided by the initial reporter: short description a piece was chipped from the end of the tube (connection part to main iv line) pharmacist noticed during usage, that a piece was chipped from the end of the tube (connection part to main iv line).When did the incident occur? during use.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Sku 515302, lot: 1029205, qty (b)(4)-080 pcs, was produced in april 2024.According to dhr, there were no quality notifications observed during manufacturing process related to mentioned issue.Manufacturing process was conducted in accordance with document (b)(4) and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.According to dhr, there were no quality notifications observed during manufacturing process related to customer complaint.Sample has been received.Based on the performed inspection on received sample on cazin site provided from the customer, it can be confirmed customer experience.This defect is classified as c35 - imperfect assembly, incomplete which causes risk for patient and/or user.After the inspection, it is concluded that the damage to the component did not occur in cazin, because the damage is curved and smooth, without unevenness.In the image of the sample that is slightly damaged, creases are present, and it is evident that the damage is not similar to the damage reported by the customer.Cazin requested investigation from external supplier.Based on performed investigation, conclusion is that this is isolated case.Over 54 million units have been produced over the last 3 years, and there has been no complaint about this defect.
 
Event or Problem Description
No additional information provided.

Brand Name
BD SECONDARY SET C61
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana NJ 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20539428
Report Number2243072-2024-01073
Device Sequence Number15524848
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020(10)10029205
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515302
Device Lot Number10029205
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown